# SDR 20000515AP050

- Difficulty date: August 19, 1999
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK STATION 380-480 RBL 45 HAS CORROSION.  REMOVED AND REPLACED SEAT TRACK SEAT TRACK STATION 380-480 RBL 45 IAW SRM 53-10-5 PAGE 3, 53-30-2 PAGE 1.  (M)
